# SDR UPS01236163

- Difficulty date: June 22, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT MAIN GEAR DOOR OPENED ENROUTE GEAR HANDLE PLACED TO "UP" POSIT ION DOOR CLOSED GEAR HANDLE RETURNED TO "OFF" POSITION OPS NORMAL ****SUPPLEMENTAL MRR***     REMOVED AND REPLACED GEAR DOOR ACTUATOR R/H PER MM 32-32-81 ADJ TEST GROUND DOOR MECHANISM PER 32-34-00 ADJ DOOR WARNING SWITCH REF 32-62 -11. JACKED AIRCRAFT PER MM 7-11-00. SWUNG GEAR. OPS CHECK NORMAL
